MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint effusion (4849)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 years post op initial left tka, this 74 y/o male patient was revised due to a loose femur and recalled poly.Patient complained of pain.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 521-78-23 - threaded pin size 2.3 collared 2pk 4976625.521-78-31 - threaded pin size 2.6 collarless 2pk 4915628.02-020-11-0350 - truliant ps cem fem ps cem right sz 5 4876544.02-022-35-5011 - truliant tib imp ps insert sz 5 11mm 4906188.02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t 4894512.200-07-35 - advanced patella 35mm 3 peg implant 4869655.201-78-15 - holding pin mini sharp point 4 pk 4961600.201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack 4558913.02-020-11-0250 - truliant ps cem fem ps cem left sz 5 (b)(6).02-022-35-5013 - truliant tib imp ps insert sz 5 13mm 4850786.02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t 5042422.200-07-35 - advanced patella 35mm 3 peg implant 5441520.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d, e the reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, the reported pain, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17097027
Report Number1038671-2023-01301
Device Sequence Number11259775
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale